# SDR 99FDEA00147

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-92 - RT MAIN GEAR DOOR LIGHT ON S/O PNL AND RED DOOR LIGHT ON FWD IND.  PNL BOTH REMAIN ILLUMINATED.  REMOVED AND REPLACED RT GEAR DOOR WARN SWITCH PER 727-200 MM 32-62-11.  OPS CK GOOD.
